# SDR DL777030078

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 14,371 hours, 3,028 cycles
- Engine time: 3,428 hours, 1,518 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Indication
- Location: Battery
- Part time: 3,428 hours, 1,518 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BATTERY AND APU BATTERY OVERHEAT MSG.  REPLACED APU BATTERY AND CHARGER.  AC ALSO HAD STATUS MSG FOR BATTERY AN CHARGER.  INSPECTED FOR DAMAGE, NONE FOUND.
